# SDR TAOA079808

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: DAS832A4
- Condition: Missing
- Location: Rt Jackscrew
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6480 DCA-LGA - INBOARD FLAPS WOULD NOT RETRACT AFTER TAKEOFF FROM DCA, DIVERTED TO BALTIMORE WASHINGTON INTERNATIONAL AIRPORT.  REPLACED RIGHT INBOARD FLAP JACKSCREW CARRIAGE BEARING FOR ELEPHANT EAR, REPLACED INBOARD JACKSCREW END CAP, OPERATIONAL CHECK NORMAL PER MM 27-51-27.  (M)
